# SDR 373PA0021

- Difficulty date: August 28, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 50,545 hours, 25,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT FWD E&E EQUIPMENT COOLING DUCT.  REPAIRED PER BOEING SB 737-53-1117.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1117](https://openairdocs.org/service-documents/boeing/sb-737-53-1117.md). Cited as "BOEING SB 737-53-1117"
